# SDR AWXA0000048

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545808241
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION  LEVEL 1, FLOORBEAM AT BS 294.5 LBL 10, CORROSION OUT OF LIMITS.  REMOVED DAMAGED SECTION OF T CHORD IAW 737 SRM 53-10-51.  FABRICATED REPAIR PARTS IAW 737 SRM 53-10-17 FRM (T BAC 505-101303 7075T6 R678532, AND BAC1490 2865 7075 T6 .071 R672214), TREATED AND PRIMED IAW 737 SRM 51-20-2.  INSTALLED PARTS IAW 737 SRM 53-10-51.
